# SDR CA040304001

- Difficulty date: February 27, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,136 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pilot Valve
- Condition: Seized
- Location: Fore, Aft Servo
- Component: Servo
- Component part number: AC67246
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) IN ORDER TO COMPLY WITH AIRWORHTINESS DIRECTIVE CF-2003-002R1, THE FLIGHT CONTROL RODS WERE DISCONNECTED AND THE PILOT VALVE WAS FOUND TO BE SEIZED ON THE FORE AND AFT SERVO.
